MathSciNet Relay Station
MathSciNet bibliographic data
MR2319775 35J25 (30G20)
Kravchenko, Vladislav V.; Oviedo, Héctor On explicitly solvable Vekua equations and explicit solution of the stationary Schrödinger equation and of the equation ${\rm div}(\sigma\nabla u)=0$. Complex Var. Elliptic Equ. 52 (2007), no. 5, 353–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement